Tag Archives: Caplets

Aleve Easy Open Arthritis Cap Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 100 Count

Getting pain relief from minor arthritis pain shouldn’t be a pain. That’s why there’s the Aleve Easy Open Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap that covered with a cushioned material to give you better control. It’s the easiest way to get the 12-hour pain relief that… Read More »

Vicks NyQuil and DayQuil SEVERE Cough Cold and Flu Relief, 48 Caplets (32 DayQuil + 16 NyQuil)

Vicks DayQuil Severe Cold & Flu – Maximum symptom fighting ingredients to relieve your worst cold symptoms.* *among OTC cold/flu medicines. Vicks NyQuil Severe Cold & Flu – Maximum symptom fighting ingredients to relieve your worst cold symptoms.* *among OTC cold/flu medicines. Vicks DayQuil Severe Cold & Flu: Maximum strength non-drowsy cold & flu relief.… Read More »

Prime Labs Men’s Testosterone Supplement (60 Caplets) – Natural Stamina, Endurance and Strength Booster – Fortifies Metabolism – Promotes Healthy Weight Loss and Fat Burning

Recapture your youthful strength, endurance and stamina by replacing lost or low testosterone with Prime Labs Prime Test! By the time men hit 30 years old, their natural testosterone levels are in decline. And while you may not notice it instantly, by the time you’re 36 you could be suffering from low stamina, poor sexual… Read More »

Imodium Multi-Symptom Relief Caplets, 30 Count

Imodium Multi-Symptom Relief is the only over-the-counter antidiarrheal brand that combines two powerful medicines to relieve symptoms of diarrhea, gas, cramps, and bloating. Each caplet contains 2 milligrams of loperamide HCl to help relieve diarrhea, and 125 milligrams of simethicone to help relieve gas, cramps, and bloating. Imodium Multi-Symptom Relief works faster than loperamide HCl.… Read More »

Aleve Caplets with Naproxen Sodium, 220mg Pain Reliever / Fever Reducer, 270 Count

Aleve caplets is a temporary pain reliever and a fever reducer. Muscular aches, backache, menstrual cramps, headache, toothache and the common cold as well as a temporarily reducing fever. ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* Made in Mexico, China, India and Germany ALEVE temporarily relieves minor pain from: minor arthritis pain, headache,… Read More »